Hi everyone. I've got lymphedema in my right leg and foot. In 2011 I have lower femora Aorta bypass surgery as I was 100% blocked just below my kidneys. I was in surgery for 8-1/2 hours for a normally 3 hour surgery. Afterwards I was in ICU for a week and didn't wake up from the surgery for 2 full days. When I did wake up I had a feeding tube down my throat and a breathing tube up my nose (very scary to say the least) I also woke up to having my testicles literally the size of a 16" softball. I waddled like a duck out of the hospital 2 weeks later. My right leg and foot was also swollen to the size of my normal 32 inch waist. My normal weight was 165 but waddled out of the hospital at 203 pounds. The swelling eventually went down to a bearable size but it took many many months and was a very gradual process. I still have swelling that comes and goes in my right leg usually after a lot of walking and/or movement but nowhere near as bad as it was before. The pain is still there almost always and also the burning when it swells and that is almost unbearable.
I am now also a diabetic and my quack doctor says I have neuropathy but I believe it's the lymphedema acting up again. I wear shoes with Velcro instead of shoe laces and pull the Velcro as tight as I can get them giving me the relief that shoe laced shoes cannot do. I also use a cream on my feet and calves nightly called "neoteric Diabetic skin care" available from CVS pharmacy in the diabetic section of the store. This stuff works MIRACLES on my feet relieving the pain and the burn. I start rubbing the cream on my right foot and calf and by the time I start with rubbing the cream on the left foot the right foot is already subsiding from the burn and it's almost gone. I swear by this stuff if only a temporary fix.
I will start drinking the green tea and see if that helps in between the cream sessions as my insurance doesn't currently cover the cream and it's $10 a tube which lasts about a week at best and the lymphedema is progressively getting worse and the burn is the worse. Unlike so many others on here, I will let you know if it works.